MathSciNet Relay Station
MathSciNet bibliographic data
MR2152996 (2006d:39050) 39B82 (46F12)
Chung, Jaeyoung A distributional version of functional equations and their stabilities. Nonlinear Anal. 62 (2005), no. 6, 1037–1051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement